MathSciNet Relay Station
MathSciNet bibliographic data
MR104894 (21 #3645) 35.00 (46.00)
Naĭmark, M. A. Spectral analysis of non-self-adjoint operators. (Russian) Uspehi Mat. Nauk (N.S.) 11 1956 no. 6(72), 183–202.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement